# SDR AALA202206101063

- Difficulty date: June 6, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A300*
- Aircraft serial: 3989
- Aircraft time: 43,773 hours, 16,117 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR ON MID CABIN LAVATORY DIFFICULT TO OPEN AND CLOSE. **SUPPLEMENTAL REPORT FOR AALA202206081063: ADJUSTED DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 38-00-00**(CLOSED)
